# SDR SWAA2017061214242

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 35,549 hours, 16,930 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 256A3805
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, UPON SELECTING FLAPS '1' FOR APPROACH, LEADING AND TRAILING EDGE DEVICES DID NOT MOVE.  ADJUSTED CABLES WFFA AND WWFB IAW MM.
